Clomid and excessive bleeding

Hi. I am patient at the clinic, with dr. Peter. I did had a question and call clinic, talked to the nurse but she couldnt help me. I am hoping that maybe dr. Peter or anybody else could because I am concerned and confused about it. Last time I seen dr. we agreed to wait for my next cycle to start clomid , injection and then iui treatment. It was June. On the 12/07 I finally started period but was bleeding for 9 days till 20/07. (I had been taking clomid before for 3 months with no results) I thought its normal spotting few more days since its my 1st month without medication. I have decided that will start clomid from next cycle. Sp on 14/08 my period start. I took clomid from day 2nd till 6th of my cycle. Today is 24/08 (11days) and I am still spotting which makes me very worry. I dont know if its normal? I would very appreciate an answer from dr or nurse.

Our Expert's Answer

This information was published 2 years, 2 months ago and was correct at the time of publication. It may not reflect our current practices or regulations.

Please note that all the answers we give are on a generic basis only, as we cannot provide more in-depth answers without access to your medical history. If you need a more detailed response, tailored to you, we would recommend a consultation with one of our Fertility Specialists for more comprehensive medical advice.

Thank you for getting in touch. If you are already receiving treatment with us it would be much better to have this discussion face to face, or over the telephone so we can go through your patient notes and provide precisise information. Please could you telephone us on 0161 300 2730 and ask for either Dr Peter Kerecsenyi or Sister Samantha Potts and we will be pleased to help answer your questions.